MathSciNet Relay Station
MathSciNet bibliographic data
MR839690 14H40 (14H35 14K30)
Welters, Gerald E. A theorem of Gieseker-Petri type for Prym varieties. Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 4, 671–683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement